# SDR YADA20160428001

- Difficulty date: April 28, 2016
- Submitted: May 7, 2016
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 26,084 hours, 31,582 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1181100505
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,084 hours, 31,582 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BY X-RAY INSPECTION ON LOWER FLANGE LT ENG RIB PN 118-110050-5, ADJACENT TO FWD SPAR LOWER CAP.  BLENDED & TREATED AREA.
